# SDR DXTA030120213882

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 3,472 hours, 2,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CB5281
- Part serial: 007140
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT SIGN ON LEFT AFT DIVIDER DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST. WHEN AIRCRAFT IS POWERED LIGHT ILLUMINATES.   EMERGENCY EXIT SYSTEM T/S IAW CE-680A WDM 33-50-01 REMOVED FAILED $4 EMERGENCY BATTERY POWER SUPPLY P/N CB528-1 S/N 53997M IAW CE-680A AMM 33-50-06 OPERARIONAL CHECKS ACCOMPLISHED IAW CE-680A AMM 33-50-00 WITH NO DEFECTS NOTED.
